# SDR ASAA0640549

- Difficulty date: May 4, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 23,031 hours, 12,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C32357
- Condition: Dented
- Location: Bs 500b S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS BETWEEN STRINGERS 25 AND 26 LH. CUT OUT DAMAGED AREA AND INSTALLED REPAIR IAW SRM 53 00 01 PAGE 232.
